Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 14 (2007), pp. 15-27. Download full version Download PDF PDF (147 KB)
Received on 31. May
Accepted on 3. December 2007
Published online on 1. December 2010

T-Filters and T-Ideals
by Zuzana Havranová and Martin Kalina

Abstract
Keywords
T-filter, T-ideal, T-evaluator, S-evaluator.
Mathematics Subject Classification
(2000) 08A72.
BibTeX reference
@ARTICLE{aumb1402,
  author = {Zuzana Havranová},
  author = {Martin Kalina},
  title = {$T$-Filters and $T$-Ideals},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2007},
  volume = {14},
  pages = {15--27},
  isbn = {80-8083-039-8}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016